# SDR USAA200605001

- Difficulty date: May 2, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- Aircraft time: 53,825 hours, 40,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1.5" CRACK AT STA 33 LBL, LT SIDE OF MAIN WHEEL WELL.  REPAIRED PER TYPICAL REPAIR 53-60-04.
